# SDR RRXA000952

- Difficulty date: February 3, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Nr 3 Stub Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BROKEN FASTENER AT THE RT. WING NR 3 STUB WING THROUGH STUB WING FRAME FITTING, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.        REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  REMOVED AND INSTALLED FITTING, PLUGGED DISCREPANT HOLES IAW DC-8 SRM 51-1-20D AND E.O. 99-236 WITH APPROVED 8110-3 DATED 1-12-00.
